Follow
Rodrigo Hernández-Gutiérrez
Rodrigo Hernández-Gutiérrez
Department of Mathematics, UAM Iztapalapa
Verified email at xanum.uam.mx - Homepage
Title
Cited by
Cited by
Year
Uniqueness of hyperspaces for Peano continua
R Hernández-Gutiérrez, A Illanes, V Martínez-De-La-Vega
The Rocky Mountain Journal of Mathematics, 1583-1624, 2013
212013
Non-meager -filters are countable dense homogeneous
MH Rodrigo Hernández-Gutiérrez
Colloq. Math. 130, 281-289, 2013
21*2013
Periodic points and transitivity on dendrites
G Acosta, R Hernández-Gutiérrez, I Naghmouchi, P Oprocha
Ergodic Theory and Dynamical Systems 37 (7), 2017
202017
Countable dense homogeneity and λ-sets
R Hernández-Gutiérrez, M Hrušák, J Van Mill
Fund. Math 226 (2), 157-172, 2014
202014
Dendrites and symmetric products
G Acosta, R Hernández-Gutiérrez, V Martínez-de-la-Vega
Glas. Mat. Ser. III 44 (64), 195-210, 2009
202009
Rigidity of symmetric products
R Hernández-Gutiérrez, V Martínez-de-la-Vega
Topology and its Applications 160 (13), 1577-1587, 2013
192013
Countable dense homogeneity and the double arrow space
R Hernández-Gutiérrez
Topology and its Applications 160 (10), 1123-1128, 2013
152013
Rigidity of hyperspaces
R Hernández-Gutiérrez, A Illanes, V Martínez-de-la-Vega
Rocky Mountain Journal of Mathematics 45 (1), 213-236, 2015
112015
A fixed-point-free map of a tree-like continuum induced by bounded valence maps on trees
R Hernández-Gutiérrez, LC Hoehn
arXiv preprint arXiv:1608.08094, 2016
62016
Some observations on filters with properties defined by open covers
R Hernández-Gutiérrez, PJ Szeptycki
arXiv preprint arXiv:1405.5568, 2014
62014
Reversible filters
A Dow, R Hernández-Gutiérrez
Topology and its Applications 225, 34-45, 2017
42017
Countable dense homogeneity and -sets
R Hernández-Gutiérrez, M Hrušák, J van Mill
arXiv preprint arXiv:1809.06819, 2018
32018
Remote filters and discretely generated spaces
R Hernández-Gutiérrez
arXiv preprint arXiv:1312.1701, 2013
32013
A characterization of the product of the rational numbers and complete Erdős space
R Hernández-Gutiérrez, A Zaragoza
Canadian Mathematical Bulletin, 1-16, 2021
22021
Countable dense homogeneity of function spaces
R Hernández-Gutiérrez
arXiv preprint arXiv:1904.04906, 2019
22019
Homogeneity degree of some symmetric products
R Hernández-Gutiérrez, V Martínez-de-la-Vega
Topology and its Applications 230, 276-282, 2017
22017
Rigidity of the second symmetric product of the pseudo-arc
I Calderón, R Hernández-Gutiérrez, A Illanes
Topology and its Applications 221, 440-448, 2017
22017
Uniqueness of hyperspaces of indecomposable arc continua
R Hernández-Gutiérrez, A Illanes, V Martinez-De-La-Vega
Glasnik matematički 49 (2), 421-432, 2014
22014
A Whitney map onto the long arc
R Hernández-Gutiérrez
arXiv preprint arXiv:1312.1704, 2013
22013
Smooth fans that are endpoint rigid
R Hernández-Gutiérrez, LC Hoehn
arXiv preprint arXiv:2206.12776, 2022
12022
The system can't perform the operation now. Try again later.
Articles 1–20